# SDR CA130823012

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 81,721 hours
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C212061
- Condition: Failed
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) AOA SYSTEM FAIL LIGHT ILLUMINATED IN FLIGHT.  AOA COMPUTER FOUND TO BE FAILED.
